# SDR AALA200801445

- Difficulty date: June 1, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- Aircraft time: 42,534 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 2G MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 2G.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
